# SDR ASAA9540028

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - CHECK - FLOOR TRACK EMERGENCY LIGHTS BETWEEN ROWS 15 AND 18 INOP.  MAINTENANCE RE-CONNECTED WIRING.  (X)
